# SDR DALA2023080706380

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N931DM
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2899332) CORROSION ON WEB ANGLE STA 787-794 RBL 20 WL 156. REMOVED AND REPLACED WEB BETWEEN STA 787 TO 794 RBL 20, WL 156 AT AFT CARGO PER B737-900 SRM 51-40-02-0G AND DWG # 146A8123.
